| Model Number |
020242 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, pre-operatively, the sutures broke.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the suture of the device was disengaged.It was reported that the suture broke.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur when contact is made when excessive force is applied during clinical application.The evaluation detected an unreported condition: cartridge disengaged.The visual inspection of the returned product noted that the cartridges of the device were disengaged.The product analysis noted evidence that the device was not used as intended.This issue of the disengaged cartridges can occur when contact is made when excessive force is applied during clinical application the manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: when closing the instrument jaws, the ring handles must be squeezed until they lock together.Failure to lock the handles may result in improperly formed staples.Improperly formed staples may compromise the integrity of the purse-string closure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.